English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Republication of: Perturbations of a cosmological model and angular variations of the microwave background

MPS-Authors

Ehlers,  Jürgen
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

grg39_1929.pdf
(Publisher version), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Sachs, R. K., Wolfe, A. M., Ellis, G. F. R., Ehlers, J., & Krasinski, A. (2007). Republication of: Perturbations of a cosmological model and angular variations of the microwave background. General Relativity and Gravitation, 39(11), 1929-1943. doi:10.1007/s10714-007-0448-9.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-47A1-D
Abstract
There is no abstract available